# SDR QXEA2012082500937

- Difficulty date: August 25, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 26,715 hours, 27,786 cycles
- Engine: Pwc PW150A
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Corroded
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NACELLE AFT UPPER EMS STRUT A4 HAS AREAS OF CORROSION APPROX 8" FROM FWD END.   SMOOTHED DAMAGE IAW SRM 51-14-00-02-04.   CONFIRMED AFFECTED AREA CRACK FREE REF NTM 8.2.1.1, REV 14.  MATERIAL LOSS WITHIN LIMITS IAW RD 8/4-54-1041.  PERFORMED DVI IAW RD 8/4-54-1041.
